I wanted to know if i could be possibily pregnant if am on the birth control shot.I was was getting the depo shot from the health department but when i went to my doctor he put me on another kind of birth control shot. I have been having pains in my back and i have been cramping in my stomach and i have been having headaches.I dont know whats going on.Could you tell me what you think?
The symptoms you reported (pain in back, stomach cramping and headache) might be found in pregnancy, but are not considered certain signs of pregnancy.
Every birth control product has its own rate of successful prevented pregnancy. You might discuss this rate for the products you used with your gynecologist.
Also, many hormone-containing birth control products need several days (usually seven days) in which the hormone levels raise in order to achieve the needed concentration for their full potential and complete protection. Before this happens, the woman is advised to use other birth control methods at the same time in the first seven days of taking the birth control product.
Since the date of the start of your last menstrual period and the date of the intercourse were not given, you might want to visit your gynecologist for a physical examination, hormonal laboratory tests, and an ultrasound scan in order to check for pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.